Varchenko, A.
Critical points of the product of powers of linear functions and families of bases of singular vectors
Compositio Mathematica, Tome 97 (1995) no. 3 , p. 385-401
Zbl 0842.17044 | MR 1353281 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1995__97_3_385_0

Bibliographie

[A1] Aomoto, K.: On the structure of integrals of power product of linear functions, Sc. Papers of the College of General Education. Tokyo Univ. 27 (1977) 49-61. MR 590052 | Zbl 0384.35045

[A2] Aomoto, K.: On the complex Selberg integral, Q. J. Math. Oxford 38 (1987) 385-399. MR 916224 | Zbl 0639.33002

[As] Askey, R.S.: Some basic hypergeometric extensions of integrals of Selberg and Andrews, SIAM J. Math. 11 (1980) 938-951. MR 595822 | Zbl 0458.33002

[BBR] Barnabei, M., Brini, A. and Rota, G.-C.: Theory of Mobius functions, Uspehi Mat. Nauk. 41 (1986) no. 3, 113-157. MR 854241 | Zbl 0615.05006

[BBK] Bernstein, B., Kushnirenko, A. and Khovansky, A.: Newton polytopes, Uspehi Mat. Nauk. 31 (1976) no. 3, 201-202. MR 492376 | Zbl 0354.14001

[BV] Brylawski, T. and Varchenko, A.: Determinant formula for the bilinear form of a matroid (Preprint) 1993 will appear in Adv. in Math. Zbl 0918.05038

[DF1] Dotsenko, V. and Fateev, V.: Conformal algebra and multipoint correlation functions in 2D statistical models, Nucl. Phys. B240 (1984) 312-348.

[DF2] Dotsenko, V. and Fateev, V.: Four-point correlation functions and the operator algebra in 2D conformal invariant theories with central charge c ≤ 1, Nucl. Phys. B251 (1985) 691-734.

[G] Gelfand, I.M.: General theory of hypergeometric functions, Dokl. Akad. Nauk. SSSR 288 (1986) 573-576. MR 841131 | Zbl 0645.33010

[Ga] Gaudin, M.: Diagonalization d'une classe d'hamiltoniens de spin, Journ. de Physique 37 (1976) no. 10, 1087-1098. MR 421442

[K] Korepin, V.: Calculation of Norms of Bethe Wave Functions, Comm. Math. Phys. 86 (1982) 391-418. MR 677006 | Zbl 0531.60096

[L] Loeser, F.: Arrangements d'hyperplans et sommes de Gauss, Ann. Scient. Ec. Norm. Sup. 24 (1991) 379-400. Numdam | MR 1123557 | Zbl 0764.14021

[LS] Loeser, F. and Sabbah, C.: Equations aux differences finies et determinants d'integrales de fonctions multiformes, Comment. Math. Helv. 66 (1991) 345-361. MR 1120656 | Zbl 0760.39001

[M] Mehta, M.: Random Matrices, Acad. Press, 1991. MR 1083764 | Zbl 0780.60014

[OS] Orlik, P. and Solomon, L.: Combinatorics and Topology of Complements of Hyperplanes, Invent. Math. 56 (1980) 167-189. MR 558866 | Zbl 0432.14016

[RV] Reshetikhin, N. and Varchenko, A.: Quasiclassical Asymptotics of Solutions of the KZ Equations (Preprint) 1993.

[SV] Schechtman, V. and Varchenko, A.: Arrangements of hyperplanes and Lie algebra homology, Invent. Math. 106 (1991) 139-194. MR 1123378 | Zbl 0754.17024

[S] Selberg, A.: Bemerkninger om et multiplet integral, Norsk. Mat. Tidsskr. 26 (1994) 71-78. MR 18287 | Zbl 0063.06870

[Sz] Szego, G.: Orthogonal Polynomials, AMS, 1939.

[V1] Varchenko, A.: The Euler beta-function, the Vandermonde determinant, the Legendre equation, and critical values of linear function on a configuration of hyperplanes, I, Math. USSR-Izv. 35 (1990) 543-571; II, Math. USSR-Izv. 36 (1991) 155-168. MR 1039962 | Zbl 0709.33002

[V2] Varchenko, A.: Determinant formula for Selberg type integrals, Funct. Analysis and its Appl. 25 (1991) no. 4, 88-89. MR 1167731 | Zbl 0739.33012

[V3] Varchenko, A.: Critical values and determinant of periods, Uspehi Mat. Nauk. 44 (1987) 235-236. MR 1023108 | Zbl 0716.32024

[V4] Varchenko, A.: Multidimensional hypergeometric functions and representation theory of Lie algebras and quantum groups Advanced Series in Math. Physics - Vol. 21, World Scientific Publ., 1995. MR 1384760 | Zbl 0951.33001